Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have degenerative disc OA. X-ray showed spine going to right. Have pain

I have Degenerative disc OA and I had a Xray done today and my spine was going to the right. I am in severe pain and I do not recieve pain medication only Ultram which does not touch the Pain. I am in misery I live in Ky what does the spine going to the right mean and should I see another DR other than my General Physician. HELP
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Spine bending towards one side could be a complication arised due to the degenerative disc disease you have.

Identifying the cause for the disc degeneration is very essential which helps to plan the management and prevent further damage to the spine alignment.

Do visit another neurosurgeon and obtain a second opinion on the management.

Wish you good health.

Answered: Mon, 25 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor